Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Auslander Regularity of $ p$-adic Distribution Algebras


Author: Tobias Schmidt
Journal: Represent. Theory 12 (2008), 37-57
MSC (2000): Primary 22E50; Secondary 11S99
DOI: https://doi.org/10.1090/S1088-4165-08-00323-3
Published electronically: February 6, 2008
MathSciNet review: 2375595
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a compact $ p$-adic Lie group over an arbitrary base field we prove that its distribution algebra is Fréchet-Stein with Auslander regular Banach algebras whose global dimensions are bounded above by the dimension of the group. As an application, we show that nonzero coadmissible modules coming from smooth or, more generally,  $ U(\mathfrak{g})$-finite representations have a maximal grade number (codimension) equal to the dimension of the group.


References [Enhancements On Off] (What's this?)

  • [B-CA] Bourbaki, N.: Commutative Algebra, Chap. 1-7. Paris: Hermann, 1972.
  • [BGR] Bosch, S., Güntzer, U., Remmert, R.: Non-Archimedean Analysis. Berlin, Heidelberg, New York: Springer, 1984. MR 746961 (86b:32031)
  • [B-L] Bourbaki, N.: Groupes et algèbres de Lie. Chap. 2-3. Paris: Hermann, 1972.
  • [B-VAR] Bourbaki, N.: Variétés différentielles et analytiques. Fascicule de résultats. Paris: Hermann, 1967.
  • [B-TVS] Bourbaki, N.: Topological Vector Spaces. Chap. 1-5. Berlin, Heidelberg: Springer, 2003.
  • [BH] Bruns, W., Herzog J.: Cohen-Macaulay rings. Cambridge Univ. Press, 1993. MR 1251956 (95h:13020)
  • [DDMS] Dixon, J.D., du Sautoy, M.P.F., Mann, A., Segal, D.: Analytic Pro-$ p$ Groups. Cambridge Univ. Press, 1999. MR 1720368 (2000m:20039)
  • [F] Frommer, H.: The locally analytic principal series of split reductive groups. Münster: SFB-preprint 265 (2003).
  • [Ka] Kaplansky, I.: Commutative Rings. Boston: Allyn and Bacon, 1970. MR 0254021 (40:7234)
  • [Ko] Kohlhaase, J.: Invariant distributions on $ p$-adic analytic groups. Duke Math. J. 137 (2007). MR 2309143
  • [Laz] Lazard, M.: Groupes analytiques $ p$-adiques. Publ. Math., Inst. Hautes Étud. Sci. 26 (1965). MR 0209286 (35:188)
  • [LVO] Li Huishi, van Oystaeyen, F.: Zariskian Filtrations. Dordrecht: Kluwer, 1996.
  • [MCR] McConnell, J.C., Robson, J.C.: Noncommutative noetherian rings. Chichester: Wiley, 1987. MR 934572 (89j:16023)
  • [ST1] Schneider, P., Teitelbaum, J.: $ U(\mathfrak{g})$-finite locally analytic representations. Representation Theory 5 (2001). MR 1835001 (2002e:22023)
  • [ST2] Schneider, P., Teitelbaum, J.: $ p$-adic Fourier theory. Documenta Math. 6 (2001). MR 1871671 (2002j:11143)
  • [ST3] Schneider, P., Teitelbaum, J.: Locally analytic distributions and $ p$-adic representation theory, with applications to $ \mathrm{GL}_2$. J. Amer. Math. Soc. 15 (2002). MR 1887640 (2003b:11132)
  • [ST4] Schneider, P., Teitelbaum, J.: Banach space representations and Iwasawa theory. Israel J. Math. 127 (2002). MR 1900706 (2003c:22026)
  • [ST5] Schneider, P., Teitelbaum, J.: Algebras of $ p$-adic distributions and admissible representations. Inv. Math. 153 (2003). MR 1990669 (2004g:22015)
  • [ST6] Schneider, P., Teitelbaum, J.: Duality for admissible locally analytic representations. Representation Theory 9 (2005) MR 2133762 (2006a:22016)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11S99

Retrieve articles in all journals with MSC (2000): 22E50, 11S99


Additional Information

Tobias Schmidt
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einsteinstr. 62, D-48149 Münster, Germany
Address at time of publication: Département de Mathématiques, Bâtiment 425, Université Paris-Sud 11, F-91405 Orsay Cedex, France
Email: toschmid@math.uni-muenster.de

DOI: https://doi.org/10.1090/S1088-4165-08-00323-3
Received by editor(s): July 5, 2007
Published electronically: February 6, 2008
Additional Notes: The author was supported by a grant within the DFG Graduiertenkolleg “Analytische Topologie und Metageometric” at Münster
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society